Pacific Journal of Mathematics

A minimal upper bound on a sequence of Turing degrees which represents that sequence.

Harold T. Hodes

Article information

Source
Pacific J. Math., Volume 108, Number 1 (1983), 115-119.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102720474

Mathematical Reviews number (MathSciNet)
MR709702

Zentralblatt MATH identifier
0546.03023

Subjects
Primary: 03D30: Other degrees and reducibilities

Citation

Hodes, Harold T. A minimal upper bound on a sequence of Turing degrees which represents that sequence. Pacific J. Math. 108 (1983), no. 1, 115--119. https://projecteuclid.org/euclid.pjm/1102720474


Export citation